# SDR AALA202209070229

- Difficulty date: September 3, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 63,093 hours, 36,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 20 ABC SEAT MOUNTED EMERGENCY ESCAPE LIGHT INOPERATIVE.  MAINTENANCE FOUND EMERGENCY LIGHT WIRE HARNESS FOR SEAT 20ABC BROKEN AND REPLACED THE HARNESS.
